# SDR UALA2013071504922

- Difficulty date: July 13, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 65,907 hours, 23,002 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Deoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENGINE OIL LEAK.  REPLACED NR 2 ENG DEOILER CARBON SEAL.IAW AMM-72-61-02.  ACCOMPLISHED FIVE MINUTE ENGINE IDLE RUN NO EVIDENCE OF OIL LEAK.  OK FOR SERVICE.
